# SDR USAA2012052500002

- Difficulty date: May 23, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 36,933 hours, 10,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUB - EMERGENCY TRACK LIGHTS PULLED UP ROW 10/11 AIRCRAFT LEFT.  MAINTENANCE RE-SECTIONED THE AFFECTED ROWS WITH ENOUGH MATERIAL TO COMPLY WITH THE MEL DEFERRAL PROCEDURES.  MAINTENANCE COMPLETED THE MEL DEFERRAL PROCEDURES AND RELEASED THE AIRCRAFT FOR FLIGHT.  MAINTENANCE REPLACED FLOOR PATH COVERING AS REQUIRED.  OK FOR SERVICE.  REMOVED THE MEL DEFERRAL.
